# SDR TSAA0575031

- Difficulty date: July 20, 2005
- Submitted: July 28, 2005
- Operation: Air carrier
- Aircraft: N810AL
- Make and model: Boeing 737-2Y5
- Aircraft serial: 24031
- Engine: Pwa JT8D9A
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 1058V04002
- Part serial: NR559
- Condition: Defective
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

ON TAKE-OFF NR 2 ENGINE COMPRESSOR STALL ON INITIAL RUN-UP FROM IDLE.   R & R NR 2 ENG PRBC IAW MM 75-31-11. BLEED VALVE SCHEDULING COMPLETED PER P&W MM 72-00-00.  R.I.I. COMPLETED FOR NR 2 ENG PRBC VALVE CHANGE IAW MM 75-31-11.  DID NOT FIX OFF IDLE STALL.  LUBRICATED 8TH & 13TH STAGE BLEED VALVES ON NR 2 ENG PER 75-30-00. R&R START BLEED CONTROL VALVE OPERATIONAL CHECK NORMAL.  BLEED VALVE SCHEDULING COMPLETED OK PER PWA MM 72-00-00.  R & R NR 2 ENG PRBC FOR PRECAUTIONARY IAW MM 75-31-11.  BLEED VALVE SCHEDULING COMPLETED, OPS & LEAK CHECK OK.  RII COMPLETED FOR PRBC CHECK.  NO FAULTS NOTED. AIRCRAFT RETUNED TO SERVICE.
